MAUDE Adverse Event Report: COVIDIEN SILVERHAWK ATK; CATHETER, PERIPHERAL, ATHERECTOMY

COVIDIEN SILVERHAWK ATK; CATHETER, PERIPHERAL, ATHERECTOMY
Catalog Number P4056
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The silverhawk was not received for evaluation.No ancillary devices or cine images from the procedure were received.A single photographic image of the device was received.The photographic image shows separation at the distal assembly at the hinge pin, proximal to the cutter window.Due to the clarity and quality of the image it is not possible to determine if the hinge pins remained attached to the distal segment of the distal assembly.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician used a silverhawk device during treatment of a slightly calcified plaque lesion in the left mid-distal superficial femoral artery (sfa).The vessel was described as slightly tortuous.The lesion exhibited 90% stenosis.The device was prepped as per ifu without issue.Following removal of the device and with the thumbswitch in the closed/off position and the cutter was inside of the housing.It was reported that the nosecone of the device appeared to have detached from the shaft and not the guidewire lumen but there is actual separation of the nosecone and shaft of the device.No deformation was reported in the cutter.The lesion was treated with a 5x40 balloon and 6x40 stent.No patient injury reported.

Brand Name
SILVERHAWK ATK
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
COVIDIEN
9775 toledo way
irvine CA 92618
MDR Report Key7365198
Report Number2183870-2018-00178
Device Sequence Number11250298
Product Code MCW
UDI-Device Identifier00821684074169
UDI-Public00821684074169
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K061188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/23/2018
Device Catalogue NumberP4056
Device Lot NumberA348979
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2018
Initial Report FDA Received Date03/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR
Patient Weight75